Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

On depo shot. Noticed a heavy white spot. What is it? Need to worry?

I have been having a weird period this month. It s the first one I have had in the past two months since I first took the Depo shot. So I thought it was maybe normal since most birth control messes with my period really badly. Well today I was changing my pad when I noticed a sort of heavy white clot, it is flat and about 3/4ths the size of my palm sitting in my pad. Is this something I need to worry about?
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi martneze,
Welcome to healthcare Magic!
It may be decomposed decidua that is the shed internal layer of uterus which is a normal phenomenon but the white thing on it may be due to candida also.
Candida is a fungus and may cause infections at times.
You should get a gram stain and culture/sensitivity of the discharge and if needed take antimicrobial therapy in consultation with a gynecologist.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor